# SDR 95ZZZX2711

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9362J
- Make and model: Piper PA 28-180
- Aircraft serial: 283461
- Engine: Lyc O360A3A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Fod
- Location: Venturi
- Part time: 3,233 hours
- Component: Facet
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

OWNER REPORTS THAT ENGINE NOT GOING TO NORMAL RPM AT FULL THROTTLE.  FOUND FUEL/AIR MIXTURE TO BE RICH, AFTER REMOVING CARBURETOR AIR BOX FOUND PIECE OF STYROFOAM PACKING SIZE OF A DIME LODGED BETWEEN VENTURI AND MAIN FUEL METERING TUBE.  REMOVED FOD AND OPS CHECK NORMAL.
